| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump emitted a call service alarm.However, the reporter stated they did not know what call service alarm was emitted.Animas customer support made several attempts to contact the reporter in follow-up for additional information; however, the reporter did not respond.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 17-jul-2019 with the following findings:.During investigation, there was a call service 064-0008 alarm observed in black box.Rewind, load and prime steps performed successfully.No alarms occurred during testing.Unrelated to the original complaint, the pump powered on to a dim and discolored display.Additionally, the battery compartment was cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.